# SDR IXXA96150

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735PL
- Make and model: Doug DC-8-62
- Aircraft serial: 46153
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 97516493
- Condition: Cracked
- Location: Bs 680
- Part time: 57,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AN 8 INCH CRACK WAS FOUND IN THE PRESSURE BULKHEAD (CABLE FEED THROUGH) AT FUSELAGE STATION 680 LEFT.  THE PRESSURE BULKHEAD WAS REPLACED.  (M)
